# SDR FDEA200908313161

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WHEEL WELL LT WEB CUT-OUT DOUBLER FOUND CRACKED.  DOUBLER AT CTR LANDING GEAR WHEEL WELL LT WEB CUT-OUT REMOVED IAW SRM   51-33-01, REV 41.  NEW DOUBLER MACHINED IAW DWG AEA0526 REV, NC.  NEW DOUBLER INSTALLED IAW SRM 51-31-01, REV 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 107.
